Cauchy Problem and Exponential Stability for the Inhomogeneous Landau Equation

Kleber Carrapatoso, Isabelle Tristani, Kung Chien Wu

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

This work deals with the inhomogeneous Landau equation on the torus in the cases of hard, Maxwellian and moderately soft potentials. We first investigate the linearized equation and we prove exponential decay estimates for the associated semigroup. We then turn to the nonlinear equation and we use the linearized semigroup decay in order to construct solutions in a close-to-equilibrium setting. Finally, we prove an exponential stability for such a solution, with a rate as close as we want to the optimal rate given by the semigroup decay.

Original languageEnglish
Pages (from-to)363-418
Number of pages56
JournalArchive for Rational Mechanics and Analysis
Volume221
Issue number1
DOIs
Publication statusPublished - 2016 Jul 1

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Cauchy Problem and Exponential Stability for the Inhomogeneous Landau Equation'. Together they form a unique fingerprint.

Cite this